Start Submission Become a Reviewer

Reading: Severe reaction following a combined vaccine

Download

A- A+
Alt. Display

Case Reports

Severe reaction following a combined vaccine

Authors:

ST Kudagammana ,

Senior Registrar in Paediatrics, Teaching Hospital, Peradeniya, LK
X close

CK Abeysekera

Senior Lecturer and Head of Department, Faculty of Medicine, Peradeniya, LK
X close

Abstract

With the expanded programme of immunization (EPI) achieving near 100% coverage, the demand for non-EPI vaccines is rising. The combined vaccines have become popular among health care providers and the patients due to easier administration and a single injection covering many diseases. They have been shown to be safe and effective. We report a child who developed a severe febrile illness following a combined DPT+HepB+Hib vaccine.

Key words: adverse reaction, DPT+HepB+Hib vaccine

doi: 10.4038/sljch.v34i3.403

Sri Lanka Journal of Child Health, 2004; 34:96-7

How to Cite: Kudagammana, S. and Abeysekera, C., 2009. Severe reaction following a combined vaccine. Sri Lanka Journal of Child Health, 34(3), pp.96–97. DOI: http://doi.org/10.4038/sljch.v34i3.403
Published on 09 Mar 2009.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus